MathSciNet Relay Station
MathSciNet bibliographic data
MR2265553 (2008d:53041) 53C21 (35J35 35J60 58J05)
Abdelhedi, Wael; Chtioui, Hichem On the prescribed Paneitz curvature problem on the standard spheres. Adv. Nonlinear Stud. 6 (2006), no. 4, 511–528.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement